Annali di Matematica Pura ed Applicata

, Volume 78, Issue 1, pp 269–277 | Cite as

Cauchy’s problem for generalized differential equations

  • R. G. Lintz


We give here the discussion of Cauchy’s problem of existence of solution of differential equation for the case of generalized differential equation and initial conditions.


Differential Equation Generalize Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    R.G. Lintz,Introduction to General Analysis, Mimeograph notes, Department of Mathematics, McMaster University, Hamilton, Ontario, Canada. To be published elsewhere.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • R. G. Lintz
    • 1
  1. 1.Canada

Personalised recommendations